Alert archive / Oklahoma / River Flood Warnings in 2011
River Flood Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 25, 2011, 3:02 AM CDT for Creek County, Oklahoma. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 3:02 AM CDT (08:02 UTC)
- Expired
- Apr 26, 2011, 12:31 AM CDT
- In force
- 21 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Creek County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Polecat Creek near Sapulpa (SPCO2).
- Action stage
- 21 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07165508, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
809 WGUS44 KTSA 250802 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 302 AM CDT MON APR 25 2011 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-251602- /O.NEW.KTSA.FL.W.0008.110425T0802Z-110426T0210Z/ /SPCO2.1.ER.000000T0000Z.110425T1200Z.110425T2010Z.NO/ 302 AM CDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM MONDAY THE ESTIMATED STAGE WAS 18.40 FEET. * FLOOD STAGE IS 21.0 FEET. * FORECAST...POLECAT CREEK NEAR SAPULPA IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CREST NEAR 24.2 FEET AROUND 700 AM. POLECAT CREEK IS EXPECTED TO FALL BELOW FLOOD STAGE AROUND 300 PM THIS AFTERNOON. * IMPACT...AT 24.0 FEET...WIDESPREAD FLOODING AFFECTS PASTURELANDS AND OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE. BARNS AND OTHER OUTBUILDINGS MAY BE THREATENDED BY MINOR FLOODING. $$
5 follow-up statements
886 WGUS84 KTSA 251418 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 918 AM CDT MON APR 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC111-252218- /O.EXT.KTSA.FL.W.0007.000000T0000Z-110428T0840Z/ /BGSO2.1.ER.110425T1704Z.110426T0000Z.110428T0240Z.NO/ 918 AM CDT MON APR 25 2011 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM MONDAY THE STAGE WAS 8.07 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE DEEP FORK RIVER NEAR BEGGS IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 20.6 FEET BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE WEDNESDAY EVENING. * IMPACT...AT 21.0 FEET...WIDESPREAD FLOODING OF AGRICULTURAL LANDS OCCURS. COUNTY ROADS SOUTH OF BEGGS BECOME IMPASSABLE INCLUDING WEBSTER ROAD. SOME COUNTY ROADS NORTHWEST OF OKMULGEE ARE COVERED BY WATER. $$ OKC037-252218- /O.EXT.KTSA.FL.W.0008.000000T0000Z-110426T0115Z/ /SPCO2.1.ER.000000T0000Z.110425T1800Z.110425T1915Z.NO/ 918 AM CDT MON APR 25 2011 THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * FLOOD STAGE IS 23.24 FEET. * IMPACT...AT 22.0 FEET...MINOR FLOODING OF PASTURELANDS AND OIL FIELDS OCCURS. $$ OKC115-252218- /O.EXT.KTSA.FL.W.0010.110426T1305Z-110429T0600Z/ /QUAO2.1.ER.110426T1305Z.110427T1800Z.110429T0000Z.NO/ 918 AM CDT MON APR 25 2011 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * FROM TUESDAY MORNING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM MONDAY THE STAGE WAS 12.62 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE FLOOD STAGE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 23.6 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY EVENING. * IMPACT...AT 24.0 FEET...PARK AND RECREATIONAL AREAS DOWNSTREAM FROM THE GAGE SITE EXPERIENCE MODERATE FLOODING. $$
509 WGUS84 KTSA 251459 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 959 AM CDT MON APR 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-252259- /O.CON.KTSA.FL.W.0008.000000T0000Z-110426T0115Z/ /SPCO2.1.ER.000000T0000Z.110425T1245Z.110425T1915Z.NO/ 959 AM CDT MON APR 25 2011 THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 745 AM MONDAY THE STAGE WAS 23.24 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 22.0 FEET...MINOR FLOODING OF PASTURELANDS AND OIL FIELDS OCCURS. $$
863 WGUS84 KTSA 251945 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 245 PM CDT MON APR 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-260345- /O.EXT.KTSA.FL.W.0008.000000T0000Z-110426T1800Z/ /SPCO2.1.ER.000000T0000Z.110425T1825Z.110426T1200Z.NO/ 245 PM CDT MON APR 25 2011 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 125 PM MONDAY THE STAGE WAS 23.46 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 24.0 FEET...WIDESPREAD FLOODING AFFECTS PASTURELANDS AND OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE. BARNS AND OTHER OUTBUILDINGS MAY BE THREATENDED BY MINOR FLOODING. $$
668 WGUS84 KTSA 260142 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 842 PM CDT MON APR 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. OKC037-260531- /O.EXT.KTSA.FL.W.0008.000000T0000Z-110426T0531Z/ /SPCO2.1.ER.000000T0000Z.110425T1825Z.110425T2331Z.NO/ 842 PM CDT MON APR 25 2011 THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 631 PM MONDAY THE STAGE WAS 21.00 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 21.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. $$
940 WGUS84 KTSA 260542 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1242 AM CDT TUE APR 26 2011 ...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK SAPULPA AFFECTING CREEK COUNTY. OKC037-260612- /O.EXP.KTSA.FL.W.0008.000000T0000Z-110426T0531Z/ /SPCO2.1.ER.000000T0000Z.110425T1825Z.000000T0000Z.NO/ 1242 AM CDT TUE APR 26 2011 THE FLOOD WARNING HAS EXPIRED FOR THE POLECAT CREEK NEAR SAPULPA. * AT 1145 PM MONDAY THE STAGE WAS 17.85 FEET. * FLOOD STAGE IS 21.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 25, 12:17 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Apr 25, 12:17 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT MON APR 25 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ONGOING CONVECTION WILL CONTINUE TO IMPACT ALL SITES WITH A
GENERAL DECREASE IN COVERAGE INTO THE EARLY MORNING HOURS.
CONVECTION WILL THEN AGAIN BLOSSOM ACROSS NE OK/NW AR TOWARD
SUNRISE...AND BECOME MORE SCATTERED TO KFSM/KMLC SITES. MVFR/IFR
CONDITIONS WILL PREVAIL INTO AFTERNOON...WITH VFR CONDITIONS
RETURNING AS THE AFTERNOON STORMS PASS AND GUSTY W-NW WINDS
DEVELOP. LOW CLOUDS MAY SPREAD BACK SOUTHWARD TOMORROW EVENING
BEHIND THE PASSING COLD FRONT.
&&
.PREV DISCUSSION... /ISSUED 941 PM CDT SUN APR 24 2011/
..UPDATE...
DISCUSSION...
BUSY...BUSY...BUSY. ACTIVE SEVERE WEATHER HAS
SHIFTED E INTO AR...ALTHOUGH ISOLATED HAILERS
WILL REMAIN POSSIBLE OVER THE NEXT SEVERAL HOURS.
AS LOW-LEVEL JET INCREASES TONIGHT...EXPECT
PERIODS OF SHOWERS/THUNDERSTORMS TO CONTINUE TO
IMPACT MUCH OF THE FORECAST AREA. CURRENT FLASH
FLOOD WATCH LOOKS GOOD...WITH ADDITIONAL TRAINING
OF STORMS THROUGH THE OVERNIGHT HOURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 49 70 50 64 / 20 10 70 40
FSM 57 74 57 65 / 40 30 70 60
MLC 54 73 54 64 / 30 10 50 20
BVO 47 68 48 64 / 20 10 60 40
FYV 52 70 50 61 / 40 20 70 70
BYV 51 70 49 61 / 50 20 70 70
MKO 50 73 51 64 / 30 20 70 50
MIO 47 69 47 63 / 30 10 60 50
F10 51 70 51 63 / 30 20 60 30
HHW 59 81 54 67 / 40 20 50 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ074-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...07Hazardous weather outlook, Apr 25, 1:34 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 134 AM CDT MON APR 25 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 133 AM CDT MON APR 25 2011 ...SIGNIFICANT SEVERE WEATHER...FLASH FLOODING AND RIVER FLOODING POSSIBLE OVER THE NEXT FEW DAYS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... SCATTERED THUNDERSTORMS CONTINUE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS MORNING NORTH OF STATIONARY FRONT ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP NORTH OF THIS FRONTAL BOUNDARY LATE TONIGHT AND INTO MONDAY MORNING AS THE LOW LEVEL JET INTENSIFIES. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL THE MAIN CONCERN. HEAVY RAIN AND FLOODING WILL ALSO BE A MAJOR CONCERN OVERNIGHT. ANY ADDITIONAL RAINS WILL AGGRAVATE THE FLOODING SITUATION ALREADY TAKING PLACE ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. NUMEROUS FLASH FLOOD...AREAL FLOOD AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY AND TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL AND HIGH WIND POTENTIAL. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...HIGH WIND POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE INTO TUESDAY BEFORE FINALLY EXITING TO THE SOUTH AND EAST TUESDAY NIGHT INTO WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE MONDAY AFTERNOON/EVENING AND AGAIN TUESDAY AFTERNOON/EVENING AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. THERE WILL BE THE POTENTIAL FOR TORNADOES...LARGE HAIL AND DAMAGING WINDS WITH BOTH ROUNDS OF SEVERE WEATHER. THE BEST CHANCES FOR TORNADOES WILL BE ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. HEAVY RAIN AND FLOODING WILL BE A MAJOR CONCERN MONDAY AND TUESDAY AS THE GROUND HAS BECOME MORE SATURATED. FURTHER DETAILS SEE THE FLASH FLOOD WATCH /OKCFFATSA/ THAT HAS BEEN POSTED THROUGH MONDAY NIGHT FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 25, 12:25 AM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1225 AM CDT MON APR 25 2011
OKZ057-061-062-250600-
CRAIG OK-MAYES OK-ROGERS OK-
1225 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN ROGERS...SOUTHWESTERN CRAIG AND NORTHWESTERN MAYES
AT 1225 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF FOYIL...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FOYIL...BUSHYHEAD...CHELSEA AND
ADAIR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3642 9513 3633 9567 3639 9571 3660 9545
3660 9543 3662 9543 3669 9535
TIME...MOT...LOC 0525Z 240DEG 42KT 3637 9563Local storm report, Apr 25, 12:34 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1234 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLASH FLOOD 1 S OSAGE 36.17N 93.40W
04/25/2011 CARROLL AR LAW ENFORCEMENT
25 FEET OF WATER REPORTED OVER A BRIDGE ON ROAD 982.
CARROLL COUNTY SHERIFFS OFFICE CANNOT GET CLOSE TO THE
AREA.
&&
SFPLocal storm report, Apr 25, 1:02 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
102 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD FAYETTEVILLE 36.06N 94.16W
04/25/2011 WASHINGTON AR BROADCAST MEDIA
SWIFT WATER RESCUE ONGOING AT STONEBRIDGE ROAD IN
SOUTHEAST FAYETTEVILLE.
&&
JBMSpecial weather statement, Apr 25, 1:42 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
142 AM CDT MON APR 25 2011
OKZ057-061-062-250715-
CRAIG OK-MAYES OK-ROGERS OK-
142 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN ROGERS...SOUTHWESTERN CRAIG AND NORTHERN MAYES
AT 142 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF FOYIL...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FOYIL...BUSHYHEAD...CHELSEA...BIG
CABIN...WHITE OAK...ADAIR AND PENSACOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3674 9534 3647 9506 3632 9544 3641 9556
TIME...MOT...LOC 0642Z 227DEG 34KT 3641 9546Special weather statement, Apr 25, 2:11 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 AM CDT MON APR 25 2011
OKZ054-059-250745-
OSAGE OK-PAWNEE OK-
211 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE AND PAWNEE
AT 212 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
CLEVELAND...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...HOMINY...AVANT...WOLCO...
BARNSDALL...TALLANT AND CLEVELAND.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3669 9600 3633 9602 3621 9653 3638 9660
3670 9601
TIME...MOT...LOC 0712Z 251DEG 44KT 3633 9645Local storm report, Apr 25, 2:24 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
224 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM TSTM WND DMG WEST SILOAM SPRINGS 36.18N 94.57W
04/25/2011 DELAWARE OK PUBLIC
TREE BLOWN DOWN
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 44 min |
| Apr 24, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 36 min |
| Apr 24, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 24 min |
| Apr 24, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 30 min |
| Apr 24, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 47 min |
| Apr 24, 7:40 PM CDT | Special Weather Statement | TSA | Washington | 35 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 27 min |
| Apr 24, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 44 min |
| Apr 24, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 33 min |
| Apr 24, 8:04 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 26 min |
| Apr 24, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 63 min |
| Apr 24, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 45 min |
| Apr 24, 8:51 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more | 5 hr |
| Apr 24, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 48 min |
| Apr 24, 9:00 PM CDT | Special Weather Statement | TSA | Creek | 30 min |
| Apr 24, 9:18 PM CDT | River Flood Warning | TSA | Sequoyah | 13 hr |
| Apr 24, 9:27 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 33 min |
| Apr 24, 9:33 PM CDT | Areal Flood Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 6 more | 3 hr |
| Apr 24, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 35 min |
| Apr 24, 9:41 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Apr 24, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 47 min |
| Apr 24, 9:44 PM CDT | Special Weather Statement | TSA | Rogers | 31 min |
| Apr 24, 10:09 PM CDT | Special Weather Statement | TSA | Cherokee | 36 min |
| Apr 24, 10:10 PM CDT | Special Weather Statement | TSA | Haskell | 35 min |
| Apr 24, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee | 27 min |
| Apr 24, 10:25 PM CDT | Special Weather Statement | TSA | Choctaw | 50 min |
| Apr 24, 10:42 PM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Apr 24, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 25 min |
| Apr 24, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 48 min |
| Apr 24, 11:54 PM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Apr 25, 12:05 AM CDT | Flash Flood Warning | TSA | Delaware, Mayes, Rogers, Wagoner | 115 min |
| Apr 25, 12:08 AM CDT | Areal Flood Warning | TSA | Creek, Tulsa | 8 hr |
| Apr 25, 12:25 AM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| Apr 25, 12:34 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 26 min |
| Apr 25, 12:54 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| Apr 25, 1:42 AM CDT | Special Weather Statement | TSA | Mayes | 33 min |
| Apr 25, 1:52 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more | 6 hr |
| Apr 25, 2:00 AM CDT | Areal Flood Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 6 hr |
| Apr 25, 2:11 AM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Apr 25, 2:44 AM CDT | River Flood Warning | TSA | Okmulgee | 5 days |
| Apr 25, 3:19 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Apr 25, 3:19 AM CDT | River Flood Warning | TSA | LeFlore | 4 days |
| Apr 25, 3:38 AM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Apr 25, 4:05 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| Apr 25, 4:09 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 66 min |
| Apr 25, 4:25 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 36 min |
| Apr 25, 4:49 AM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| Apr 25, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 77 min |
| Apr 25, 6:35 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Apr 25, 7:44 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa, Washington | 4 hr |
| Apr 25, 8:04 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more | 8 hr |
| Apr 25, 8:33 AM CDT | Areal Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Wagoner | 8 hr |
| Apr 25, 9:31 AM CDT | Special Weather Statement | TSA | Haskell | 29 min |
| Apr 25, 9:37 AM CDT | Special Weather Statement | TSA | Sequoyah | 23 min |
| Apr 25, 9:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 41 min |
| Apr 25, 10:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 27 min |
| Apr 25, 10:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 3 hr |
| Apr 25, 10:52 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 38 min |
| Apr 25, 10:57 AM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Apr 25, 11:38 AM CDT | Special Weather Statement | TSA | McIntosh | 37 min |
| Apr 25, 11:39 AM CDT | Special Weather Statement | TSA | McCurtain | 51 min |
| Apr 25, 11:50 AM CDT | Flash Flood Warning | TSA | LeFlore, Sequoyah | 6 hr |
| Apr 25, 12:06 PM CDT | Special Weather Statement | TSA | Okmulgee | 24 min |
| Apr 25, 12:06 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 39 min |
| Apr 25, 12:21 PM CDT | River Flood Warning | TSA | Sequoyah | 33 hr |
| Apr 25, 12:33 PM CDT | Special Weather Statement | TSA | Rogers | 42 min |
| Apr 25, 12:38 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Wagoner | 19 min |
| Apr 25, 12:49 PM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| Apr 25, 12:55 PM CDT | Special Weather Statement | TSA | Delaware | 35 min |
| Apr 25, 1:05 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 6 hr |
| Apr 25, 1:37 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 53 min |
| Apr 25, 1:38 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 37 min |
| Apr 25, 1:58 PM CDT | Special Weather Statement | TSA | McIntosh | 32 min |
| Apr 25, 2:10 PM CDT | Special Weather Statement | TSA | Craig | 35 min |
| Apr 25, 2:11 PM CDT | Special Weather Statement | TSA | Craig | 34 min |
| Apr 25, 2:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 41 min |
| Apr 25, 2:31 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 6 hr |
| Apr 25, 2:43 PM CDT | River Flood Warning | TSA | Ottawa | 41 hr |
| Apr 25, 2:50 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 40 min |
| Apr 25, 3:18 PM CDT | Special Weather Statement | TSA | Haskell, Latimer | 42 min |
Nearby
River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.